MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-34-US
Medical Device Problem Codes Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Non specific EKG/ECG Changes (1817); Cardiac Enzyme Elevation (1838); Pleural Effusion (2010); Heart Block (4444); Heart Failure/Congestive Heart Failure (4446); Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450); Mitral Valve Insufficiency/ Regurgitation (4451); Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 10/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that following the implant of this 34mm transcatheter bioprosthetic valve, echocardiography showed trace paravalvular leak and trace central aortic regurgitation.No treatment was reported.Forty-three days following valve implant, a 12-lead electrocardiogram showed normal sinus rhythm with first degree atrio-ventricular block.No treatment was provided.No adverse patient effects were reported.Additional information received indicated that approximately 6 years and 3 months following the implant of the transcatheter aortic valve an echocardiogram identified mild aortic insufficiency.Approximately 1.5 months later the patient was seen as an outpatient and an echocardiogram identified an ejection fraction of 65-70%.Small to moderate pleural effusions and at least moderate aortic insufficiency were identified.Mild mitral regurgitation and mild tricuspid regurgitation were also present.The following day the patient was admitted to the hospital for acute heart failure with decompensation in the setting of severe bioprosthetic aortic insufficiency.An elevated troponin level occurred.Medication was administered.Two days later an echocardiogram and computed tomography angiogram (cta) were performed.The non-coronary cusp (ncc) was reported as ¿flail¿.The physician indicated the event was causal related to the transcatheter valve.Seven days later the transcatheter valve was explanted and an unspecified surgical valve was implanted.A left atrial appendate clip ligation performed due to episodes of atrial fibrillation upon induction.A permanent pacemaker wa s implanted 7 days following the surgical valve implant due to complete heart block.The transcatheter valve aortic regurgitation event was reported as recovering.

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24438279
Report Number9617601-2026-01418
Device Sequence Number10364295
Product Code NPT
UDI-Device Identifier00763000017682
UDI-Public(01)00763000017682(17)210527
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2021
Device Model NumberEVOLUTR-34-US
Device Catalogue NumberEVOLUTR-34-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/24/2026
Date Device Manufactured06/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age67 YR
Patient SexMale
Patient Weight88 KG
Patient RaceWhite